# SDR FDEA202204070886

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300*
- Aircraft serial: 664
- Aircraft time: 72,075 hours, 25,386 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: BDM3003
- Part serial: 240
- Condition: None
- Location: N/A
- Part time: 24,824 hours, 14,163 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  744     32-30  3672     07APR22  MEM  OPEN  U  LANDING GEAR WOULD NOT COME DOWN.  REFERENCED QRH.  L/G GRAVITY EXTENSION ACCOMPLISHED.  GEAR CAME DOWN.   FOUND PROXIMITY DETECTOR PROCESSING UNIT (PDPU,  54GB) WITH RED FAULT LIGHT ON.  RECALLED MEMORY AND  THE FOLLOWING CODES WERE FOUND: #1) CODE 63, BOX  LIGHT ON; AND #2) CODE 70, BOX LIGHT ON.   FACT 07APR22 10:52   MEM                                                                 REMOVED AND REPLACED THE PROXIMITY DETECTOR                                       PROCESSING UNIT (54GB) REFERENCE AIRBUS A300-600                                  AMM 32-31-71-04. OPERATIONAL TEST GOOD.  PART NAME:                               POSITION DETECTOR UNIT. MANUFACTURER: PETER CEM.                                   PART NUMBER: BDM300-3. SERIAL NUMBER: 240. PERFORMED A GEAR NORMAL                                            EXTENSION/RETRACTION TEST REFERENCE AIRBUS A300-600                               AMM 32-31-00-05-0. OPERATIONAL TEST GOOD.                                                            PERFORMED A RESTORATION                               OF SYSTEM TO NORMAL OPERATING CONDITIONS AFTER                                    LANDING GEAR FREE FALL EXTENSION REFERENCE AIRBUS                                 A300-600 AMM 32-33-00-02.
